# SDR SWIA201540758

- Difficulty date: February 6, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 29,251 hours, 24,272 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE L/E CHAFING WS56.00.  C-CHECK, RO 2/19/15, LT, INBD FLAP BEING REPLACED DUE TO THE INBD VANE ACTUATOR DENTED BEYOND REPAIRABLE LIMITS. MAINTENANCE TRANS 11832812, JOB 2769965, OP/76 FOR REPLACEMENT OF THE LT, INBD FLAP ASSY.
